# SDR VJ9800266

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE CUTOUT CORRODED BEYOND LIMIT AT STA 900, LT L22.  FABRICATED NEW SPLICE FROM 7075T651 IAW DWG 3914675.  TREATED, PRIMED AND INSTALLED NEW SPLICE IAW SRM 53-01, FIG 1, 51-10-3, 51-30-5.  REINSTALLED FLOOR SUPPORT, FRAME, SPLICE AND STIFFENER IAW DC9 SRM 51-30-2.
